I was in the ER and was given Percocet for abdominal pain. I reported the nurse that I was on an empty stomach. Ten minutes after taking I felt nausea and vomiting. Shortly after I passed out. My boyfriend who was with me said that I had a seizure. The nurse said it was a side effect to taking Percocet.
I'm not a nurse or doctor, nor do I know much about medications, but I've taken Percocets 3 times in my life and every time I've had a seizure and passed out. It might not be a common side effect, but I guess there is something about it that makes some people have seizures. Some people have said I might be allergic to it and that's the way my body reacts. I'm not sure why, but I know from personal experience it does cause seizures for some people.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 27 Sep 2014 • 1 answer
Posted 30 Nov 2014 • 3 answers
Posted 21 Mar 2015 • 2 answers
Posted 14 Oct 2017 • 1 answer